# SDR DHL200080430C

- Difficulty date: March 29, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE TO SPOILER STEEL FILLET BROKEN AT GROUND SPOILER STA 33.000.  REMOVED BROKEN FILLET PER SRM 51-1-21.  FABRICATED AND INSTALLED NEW FILLET PER SRM 51-1-21 PG 1.
